High signal-to-noise ratio gain by stochastic resonance in a double well

Gingl, Zoltán, Makra, Péter, Vajtai, Róbert: High signal-to-noise ratio gain by stochastic resonance in a double well.
Fluctuation and Noise Letters, 1 (3). L181-L188. ISSN 0219-4775 (2001)

[img]
Preview
Text
A33.pdf - Accepted Version

Download (438kB) | Preview
[img] Text
2001_FNL_1_L181_publisher.pdf - Published Version
Restricted access: Registered users only

Download (142kB)
Item Type: Article
Journal or Publication Title: Fluctuation and Noise Letters
Date: 2001
Volume: 1
Number: 3
Page Range: L181-L188
ISSN: 0219-4775
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1448274
DOI id: https://doi.org/10.1142/S0219477501000408
Date Deposited: 2016. Apr. 25. 12:54
Last Modified: 2018. Oct. 04. 15:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6622
Web of Science® Times Cited: 45 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year